MAUDE Adverse Event Report: MAKO SURGICAL CORP. HIP END EFFECTOR, VARIABLE ANGLE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. HIP END EFFECTOR, VARIABLE ANGLE; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 206967
Medical Device Problem Codes Break (1069); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
¿as part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.¿.
 
Event or Problem Description
The hip end effector broke during the impaction.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections d.3, g.1, g.4, g.7, h.2, h.3, h.6, h.10 and h.11 based on the results of investigation.Reported event: it was reported that the hip end effector broke during the impaction.Product evaluation and results: product inspection could not be performed as the product was not available for evaluation.Product history review: review of the product history records indicate (b)(4) devices were manufactured under lot no 19470816 and accepted into final stock on 07/18/2017.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 206967, lot number 19470816 shows 05 additional complaints related to the failure in this investigation.The complaint is pr 1668610, 1696857, 1739412, 1811568,1843774.Conclusions: the failure mode could not be confirmed because the part was not available for evaluation.If device and/or additional information become available this investigation will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been an ncs and capas associated with the product and failure mode reported in this event.This is nc 1414603 and capa 1450905.
 
Event or Problem Description
The hip end effector broke during the impaction.

Brand Name
HIP END EFFECTOR, VARIABLE ANGLE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8222244
Report Number3005985723-2019-00031
Device Sequence Number18915944
Product Code OLO
UDI-Device Identifier00848486022167
UDI-Public00848486022167
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206967
Device Lot Number19470816
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer03/29/2019
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;